Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 34, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Jun 4, 2013, 3:07 PM EDT. It took effect at Jun 4, 2013, 8:00 PM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2013, 3:07 PM EDT (19:07 UTC)
- In effect from
- Jun 4, 2013, 8:00 PM EDT
- Expired
- Jun 5, 2013, 5:00 PM EDT
- In force
- 21 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
469 WHUS72 KKEY 041907 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 307 PM EDT TUE JUN 4 2013 GMZ032>035-043-044-053>055-073>075-050300- /O.NEW.KKEY.SC.Y.0034.130605T0000Z-130605T1000Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 307 PM EDT TUE JUN 4 2013 ...SMALL CRAFT ADVISORY IN EFFECT FOR INCREASING WINDS... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR INCREASING WINDS TONIGHT FOR THE NEARSHORE GULF WATERS NORTH OF THE MIDDLE AND LOWER KEYS....THE OFFSHORE GULF WATERS 20 TO 60 NM WEST OF MAINLAND MONROE COUNTY...HAWK CHANNEL FROM CRAIG KEY TO HALFMOON SHOAL LIGHT OUT TO THE FLORIDA REEF...THE WATERS AROUND REBECCA SHOAL AND DRY TORTUGAS...AND THE FLORIDA STRAITS OUT 60 NM FROM CRAIG KEY TO 20 NM WEST OF DRY TORTUGAS NATIONAL PARK. * WINDS AND WAVES...THE COMBINATION OF LOW PRESSURE SYSTEM SOUTHWEST OF THE KEYS AND A RIDGE OF HIGH PRESSURE ACROSS FLORIDA WILL RESULT INCREASING WINDS TO NEAR 20 KNOTS DURING THIS EVENING CONTINUING OVERNIGHT ACROSS ALL MARINE AREAS WEST OF FLORIDA BAY AS WELL AS THE HAWK CHANNEL AND ATLANTIC WATERS OUT 60 NM WEST OF CRAIG KEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FUTTERMAN
3 follow-up statements
169 WHUS72 KKEY 050243 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1043 PM EDT TUE JUN 4 2013 GMZ032>035-043-044-053>055-073>075-051000- /O.CON.KKEY.SC.Y.0034.000000T0000Z-130605T1000Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1043 PM EDT TUE JUN 4 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...THE COMBINATION OF A LOW PRESSURE SYSTEM SOUTHWEST OF THE KEYS AND A RIDGE OF HIGH PRESSURE ACROSS FLORIDA WILL RESULT IN WINDS TO NEAR 20 KNOTS OVERNIGHT ACROSS ALL MARINE AREAS WEST OF FLORIDA BAY AS WELL AS THE HAWK CHANNEL AND ATLANTIC WATERS OUT 60 NM WEST OF CRAIG KEY. SEAS UP TO 7 OR 8 FEET WILL BE SEEN ACROSS THE OUTER FLORIDA STRAITS SOUTH OF THE MIDDLE AND LOWER KEYS AND OVER THE DEEP WATERS OF THE GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
961 WHUS72 KKEY 050833 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 433 AM EDT WED JUN 5 2013 GMZ032>035-043-044-053>055-073>075-051645- /O.EXT.KKEY.SC.Y.0034.000000T0000Z-130605T2100Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 433 AM EDT WED JUN 5 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...THE COMBINATION OF A LOW PRESSURE SYSTEM JUST NORTH OF THE YUCATAN PENINSULA AND A RIDGE OF HIGH PRESSURE ACROSS SOUTH FLORIDA WILL RESULT IN EAST TO SOUTHEAST WINDS TO NEAR 20 KNOTS AND GUSTY ACROSS ALL MARINE AREAS WEST OF CRAIG KEY...AS WELL AS THE HAWK CHANNEL AND ATLANTIC WATERS OUT 60 NM WEST OF CRAIG KEY. SEAS OF UP TO 8 FEET WILL BE SEEN ACROSS THE OUTER FLORIDA STRAITS SOUTH OF THE LOWER KEYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APA
523 WHUS72 KKEY 051936 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 336 PM EDT WED JUN 5 2013 GMZ032>035-043-044-053>055-073>075-052100- /O.CON.KKEY.SC.Y.0034.000000T0000Z-130605T2100Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 336 PM EDT WED JUN 5 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...THE COMBINATION OF A DEVELOPING LOW PRESSURE SYSTEM OVERNIGHT ACROSS THE SOUTHEASTERN GULF OF MEXICO AND A RIDGE OF HIGH PRESSURE ACROSS FLORIDA WILL RESULT IN EAST TO SOUTHEAST WINDS TO NEAR 20 KNOTS AND GUSTY ACROSS ALL MARINE AREAS WEST OF CRAIG KEY...AS WELL AS THE HAWK CHANNEL AND ATLANTIC WATERS OUT 60 NM WEST OF CRAIG KEY. SEAS OF UP TO 8 FEET WILL BE SEEN ACROSS THE OUTER WESTERN FLORIDA STRAITS SOUTH OF THE LOWER KEYS TO THE DRY TORTUGAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FUTTERMAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 9:30 AM EDT, 5 hours 37 minutes earlier.
Area forecast discussion, Jun 4, 9:30 AM EDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 930 AM EDT TUE JUN 4 2013 .DISCUSSION...IN THE MID AND UPPER LEVELS...THERE IS A REGIONAL SCALE TROUGH PRESENTLY BISECTING THE CENTRAL GULF OF MEXICO...WITH 20-30 KNOT SOUTHWESTERLIES AT 250 MB ON THE RIGHT FLANK OF THIS FEATURE ACROSS THE EASTERN GULF OF MEXICO. INTERPRETATION OF THE AVAILABLE IR SATELLITE IMAGERY AND STREAMLINE ANALYSIS AS OF 900 AM DOES SUGGESTS THERE IS GOOD UPPER DIFFLUENCE JUST TO THE EAST OF THIS FEATURE OVER THE YUCATAN CHANNEL AREA. AT THE SURFACE AND IN THE LOWER LEVELS...LATEST AVAILABLE MARINE AND LAND SURFACE OBSERVATIONS AND TROPICAL ANALYSIS AS OF 900 AM DETAIL A WEAK 1016-1018 MB RIDGE ANALYZED ACROSS CENTRAL FLORIDA AND THE EAST CENTRAL GULF OF MEXICO. THERE IS A UNORGANIZED WEAK AREA OF LOW PRESSURE AT THE SURFACE OVER THE SOUTH CENTRAL GULF OF MEXICO. THE 12Z SOUNDING AT KEY WEST WAS EXCEPTIONALLY MOIST WITH TOTAL COLUMNAR PRECIPITABLE WATER(PWAT) AT 2.13 INCHES...AND WAS VERY UNSTABLE WITH A FRESH TO STRONG VEERING SOUTHEAST TO SOUTH FLOW FROM THE SURFACE UP TO 700 MB...INDICATIVE OF DECENT SPEED AND DIRECTIONAL SHEAR MAGNITUDES...WITH 0-3 KM RELATIVE HELICITY AT 181 METERS SQUARED/SECOND SQUARED. .CURRENTLY...AS OF 900 AM...SKIES ARE CLOUDY ACROSS THE ENTIRE SERVICE AREA. KEY WEST RADAR SCANS SHOW THAT LIGHT RAIN ENSHROUDS THE ENTIRE KEYS AREA AND SURROUNDING WATERS WITH THE EXCEPTION OF THE EASTERN MARINE ZONES OFFSHORE OF THE UPPER KEYS. RADAR ALSO DOES DETAIL A FEW THUNDERSTORMS ACROSS THE OUTER WATERS WEST OF THE FLORIDA STRAITS. TEMPERATURES ACROSS THE RAIN COOLED ISLANDS ARE GENERALLY AROUND 80 DEGREES WITH DEWPOINTS IN THE MID TO UPPER 70S. AVAILABLE C-MAN STATIONS ALONG THE FLORIDA REEF ARE RECORDING GENTLE MOSTLY EAST WIND...AROUND 10 KNOTS...AND ISLAND SENSORS ARE NEAR 10 MPH. .SHORT TERM (TODAY THROUGH THURSDAY NIGHT)...LITTLE MOVEMENT AND ADDITIONAL DEVELOPMENT OF THE WEAK LOW PRESSURE OVER THE SOUTH CENTRAL GULF OF MEXICO IS ANTICIPATED THROUGH THE REST OF THE DAY. AS THIS FEATURE REMAINS COINCIDENT WITH THE AFOREMENTIONED MID AND UPPER TROUGH ALSO REMAINING JUST TO THE WEST OF THE KEYS...ALL AVAILABLE MODEL FORECAST SOUNDINGS SUGGEST THE MAINTENANCE DEEP MOISTURE AT ALL LEVELS OF THE TROPOSPHERE THROUGH THE REST OF THE DAY...HOWEVER WITH INCREASING LIFT...DEVELOPMENT OF HEAVY SHOWERS AND THUNDERSTORMS IS EXPECTED ACROSS ALL OF THE KEYS AND SURROUNDING WATERS...OUTSIDE OF CONTINUOUS WIDESPREAD LIGHT TO MODERATE RAINFALL. SO GIVEN THE INCREASING SHEAR PROFILE MENTIONED FROM THE MORNING SOUNDING ABOVE...AND DESPITE WEAKER LAPSE RATES OWING TO A NEARLY SATURATED ATMOSPHERE...WILL SEE POTENTIAL FOR SOME STRONGER THUNDERSTORMS AGAIN THIS AFTERNOON AND EVENING...WITH WIND GUSTS IN EXCESS OF 40 KNOTS. THEREAFTER...THE POTENTIAL FOR STRONG WINDS IN SHOWERS AND THUNDERSTORMS INCREASES TONIGHT THROUGH THURSDAY DUE TO EXPECTED DEVELOPMENT OF EITHER TROPICAL OR NONTROPICAL LOW PRESSURE OVER THE SOUTH CENTRAL GULF OF MEXICO. IN ADDITION...WE WILL HAVE TO WATCH THE POTENTIAL FOR HEAVY RAINFALL ACROSS THE KEYS TODAY...ESPECIALLY GIVEN ANTECEDENT WET CONDITIONS AND POOR DRAINAGE CAPABILITIES IN OUR KNOWN URBAN/LOCALIZED AREAS. THESE TWO HAZARDS ARE HIGHLIGHTED IN THE HAZARDOUS WEATHER OUTLOOK. && .MARINE...OVERALL...GENTLE TO MODERATE EAST TO SOUTHEAST WINDS ARE EXPECTED OUTSIDE OF CONVECTION...BUT EXPECT A TIGHTENING GRADIENT THIS AFTERNOON AND TONIGHT DUE TO THE COMBINATION OF DEVELOPING LOW PRESSURE TO THE SOUTHWEST AND WEAK RIDGING TO THE NORTH. DO ANTICIPATE ADVISORY CONDITIONS WOULD SPREAD FROM WEST TO EAST...SO WILL MAINTAIN CAUTIONARY HEADLINE FOR THE WESTERN FLORIDA STRAITS AND THE THE WATERS AROUND THE DRY TORTUGAS IN THE CWF TODAY AND THE HEADLINE FOR THE POTENTIAL OF SMALL CRAFT ADVISORY CONDITIONS TONIGHT. OF COURSE...WINDS AND SEAS WILL BE HIGHER NEAR ROBUST SHOWERS...THUNDERSTORMS AND GIVEN AFOREMENTIONED SHEAR PROFILES...MARINE WARNINGS MAY BE ISSUED THIS AFTERNOON AND EVENING FOR POSSIBLE WATERSPOUTS. REGARDLESS...MARINERS SHOULD MONITOR LATER FORECASTS AND LISTEN TO NOAA WEATHER RADIO FOR ANY MARINE STATEMENTS AND POSSIBLE WARNINGS && .AVIATION... DESPITE LIGHT RAINFALL...VFR CONDITIONS WILL PREVAIL AT EYW AND MTH THIS MORNING INTO THIS AFTERNOON. MVFR OR LOWER CONDITIONS ARE LIKELY AT EYW AND MTH FROM LATE THIS AFTERNOON INTO THIS EVENING AS RAINFALL IS EXPECTED TO INCREASE IN INTENSITY. VFR CONDITIONS WILL PREVAIL AT EYW AND MTH AFTER MIDNIGHT TONIGHT. && .CLIMATE... ON THIS DATE IN KEYS WEATHER HISTORY...IN 1933...THE LOW TEMPERATURE IN KEY WEST WAS 69 DEGREES. THIS SET THE DAILY RECORD FOR MINIMUM TEMPERATURE MEASURED IN KEY WEST ON JUNE 4TH...A RECORD WHICH STILL STANDS 80 YEARS LATER. TEMPERATURE RECORDS AT KEY WEST DATE BACK TO 1872. && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE ATTM. && PUBLIC/MARINE/GRIDS.............FUTTERMAN AVIATION/NOWCASTS...............BS DATA ACQUISITION/UPPER AIR......RIZZO/PARKE VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Jun 4, 5:10 AM EDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 510 AM EDT TUE JUN 4 2013 FLZ076>078-GMZ031>035-042>044-052>055-072>075-051000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 510 AM EDT TUE JUN 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ...A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE WESTERN PORTION OF KEYS COASTAL WATERS TONIGHT... ISOLATED THUNDERSTORMS MAY IMPACT THE FLORIDA KEYS AND THE SURROUNDING COASTAL WATERS. THE PRIMARY THUNDERSTORM HAZARDS WILL BE CLOUD TO SURFACE LIGHTNING STRIKES AND WIND GUSTS AROUND 35 MPH. LOCALLY HEAVY RAINFALL IS LIKELY ACROSS THE FLORIDA KEYS THIS AFTERNOON AND TONIGHT. WITH THE GROUND ALREADY SATURATED DUE TO HEAVY RAINS DURING THE PAST SEVERAL DAYS...ANY ADDITIONAL HEAVY RAINS WILL AGGRAVATE FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE FLORIDA KEYS AND THE SURROUNDING COASTAL WATERS...ESPECIALLY WEDNESDAY THROUGH THURSDAY NIGHT. THE PRIMARY THUNDERSTORM HAZARDS WILL BE CLOUD TO SURFACE LIGHTNING STRIKES AND WIND GUSTS AROUND 35 MPH. A FEW THUNDERSTORMS MAY BECOME STRONG OR EVEN SEVERE WEDNESDAY THROUGH THURSDAY NIGHT...PRODUCING WIND GUSTS IN EXCESS OF 45 MPH AND PERHAPS AN ISOLATED WATERSPOUT AND OR TORNADO. OCCASIONAL HEAVY RAINFALL IS LIKELY ACROSS THE ISLAND CHAIN FROM WEDNESDAY THROUGH THURSDAY NIGHT. WITH THE GROUND ALREADY SATURATED DUE TO RAINFALL DURING THE PAST SEVERAL DAYS...ANY ADDITIONAL HEAVY RAINS WILL CAUSE LOCALIZED FLOODING. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR AT LEAST PORTIONS OF KEYS COASTAL WATERS WEDNESDAY THROUGH FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. APA
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:21 PM EDT | Special Marine Warning | KEY | 54 min | |
| Jun 3, 9:43 PM EDT | Special Marine Warning | KEY | 62 min | |
| Jun 4, 1:02 PM EDT | Special Marine Warning | KEY | 58 min | |
| Jun 4, 2:52 PM EDT | Special Marine Warning | KEY | 53 min | |
| Jun 4, 3:31 PM EDT | Special Marine Warning | KEY | 59 min | |
| Jun 4, 4:19 PM EDT | Special Marine Warning | KEY | 41 min | |
| Jun 4, 6:16 PM EDT | Special Marine Warning | KEY | 44 min | |
| Jun 4, 6:58 PM EDT | Special Marine Warning | KEY | 47 min |
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.